Alert archive / Texas / Wind Advisories in 2008
Wind Advisory 4, NWS Amarillo, TX
NWS Amarillo, TX issued this wind advisory at Mar 2, 2008, 5:30 AM CST for 20 counties in Texas; Beaver County, Cimarron County, Texas County, Oklahoma. It took effect at Mar 2, 2008, 2:31 PM CST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Mar 2, 2008, 5:30 AM CST (11:30 UTC)
- In effect from
- Mar 2, 2008, 2:31 PM CST
- Expired
- Mar 2, 2008, 8:27 PM CST
- In force
- 6 hr
- Issued by
- NWS Amarillo, TX
All 23 counties
Beaver County, OK, Cimarron County, OK, Texas County, OK, Armstrong County, TX, Carson County, TX, Collingsworth County, TX, Dallam County, TX, Deaf Smith County, TX, Donley County, TX, Gray County, TX, Hansford County, TX, Hartley County, TX, Hemphill County, TX, Hutchinson County, TX, Lipscomb County, TX, Moore County, TX, Ochiltree County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Roberts County, TX, Sherman County, TX, Wheeler County, TX
The radar
The Amarillo radar (KAMA), 66 km from the middle of the area, began a volume at 11:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 11.5 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4171 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KAMA 021130 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 530 AM CST SUN MAR 2 2008 ...STRONG WINDS TO RETURN TO THE TEXAS AND OKLAHOMA PANHANDLES... .A COLD FRONT ASSOCIATED WITH A STRONG STORM SYSTEM WILL PUSH THROUGH THE PANHANDLES TODAY. STRONG NORTH WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 45 MPH WILL DEVELOP LATER THIS AFTERNOON AND CONTINUE LATE TONIGHT. OKZ001>003-TXZ001>005-021930- /O.NEW.KAMA.WI.Y.0004.080302T2100Z-080303T0300Z/ CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...BEAVER... FORGAN...DALHART...STRATFORD...SPEARMAN...GRUVER...PERRYTON... BOOKER...HIGGINS...FOLLETT 530 AM CST SUN MAR 2 2008 ...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM CST THIS EVENING FOR THE OKLAHOMA AND FAR NORTHERN TEXAS PANHANDLES. A COLD FRONT WILL PASS THROUGH THE AREA THIS MORNING. STRONG NORTH WINDS WILL DEVELOP BEHIND THE FRONT. WIND SPEEDS OF 25 TO 35 MPH ARE EXPECTED ALONG WITH WIND GUSTS UP TO 45 MPH. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ TXZ006>020-021930- /O.NEW.KAMA.WI.Y.0004.080303T0000Z-080303T0600Z/ HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- INCLUDING THE CITIES OF...HARTLEY...CHANNING...DUMAS...BORGER... MIAMI...CANADIAN...VEGA...AMARILLO...PANHANDLE...WHITE DEER... PAMPA...SHAMROCK...WHEELER...HEREFORD...CANYON...CLAUDE... CLARENDON...WELLINGTON 530 AM CST SUN MAR 2 2008 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT CST TONIGHT... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT CST TONIGHT. A COLD FRONT WILL PASS THROUGH THE AREA THIS AFTERNOON. STRONG NORTH WINDS WILL DEVELOP BEHIND THE FRONT. WIND SPEEDS OF 25 TO 35 MPH ARE EXPECTED ALONG WITH WIND GUSTS UP TO 45 MPH. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CLK
3 follow-up statements
000 WWUS74 KAMA 021939 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 139 PM CST SUN MAR 2 2008 ...STRONG WINDS TO DEVELOP ACROSS THE TEXAS AND OKLAHOMA PANHANDLES... .A COLD FRONT ASSOCIATED WITH A STRONG STORM SYSTEM WILL CONTINUE TO MOVE SOUTH ACROSS THE TEXAS PANHANDLE THROUGH THIS AFTERNOON. BEHIND THE COLD FRONT...STRONG NORTHERLY WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL BE POSSIBLE. OKZ001>003-TXZ001>005-030200- /O.CON.KAMA.WI.Y.0004.080302T2100Z-080303T0300Z/ CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...BEAVER... FORGAN...DALHART...STRATFORD...SPEARMAN...GRUVER...PERRYTON... BOOKER...HIGGINS...FOLLETT 139 PM CST SUN MAR 2 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING FOR THE OKLAHOMA AND NORTHERN TEXAS PANHANDLE... A COLD FRONT HAS PUSHED THROUGH THE OKLAHOMA AND NORTHERN TEXAS PANHANDLES. BEHIND THE FRONT...STRONG NORTH WINDS WILL DEVELOP WITH WIND SPEEDS INCREASING INTO THE 25 TO 35 MPH RANGE WITH FREQUENT GUSTS UP TO 45 MPH. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES ON EAST TO WEST ORIENTED ROADWAYS. USE EXTRA CAUTION WHILE DRIVING. $$ TXZ006>020-030200- /O.CON.KAMA.WI.Y.0004.080303T0000Z-080303T0600Z/ HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- INCLUDING THE CITIES OF...HARTLEY...CHANNING...DUMAS...BORGER... MIAMI...CANADIAN...VEGA...AMARILLO...PANHANDLE...WHITE DEER... PAMPA...SHAMROCK...WHEELER...HEREFORD...CANYON...CLAUDE... CLARENDON...WELLINGTON 139 PM CST SUN MAR 2 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT CST TONIGHT FOR THE SOUTHERN TWO THIRDS OF THE TEXAS PANHANDLE... A COLD FRONT WILL CONTINUE TO PUSH SOUTH ACROSS THE TEXAS PANHANDLE THIS AFTERNOON. STRONG NORTH WINDS WILL DEVELOP BEHIND THE FRONT WITH WIND SPEEDS OF 25 TO 35 MPH EXPECTED. WIND GUSTS UP TO 45 MPH WILL ALSO BE POSSIBLE. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES ON EAST TO WEST ORIENTED ROADWAYS. DRIVERS ARE ENCOURAGED TO USE EXTRA CAUTION. $$ JORDAN
000 WWUS74 KAMA 022037 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 237 PM CST SUN MAR 2 2008 ...STRONG WINDS ACROSS THE TEXAS AND OKLAHOMA PANHANDLES... .A COLD FRONT ASSOCIATED WITH A STRONG STORM SYSTEM WILL CONTINUE TO MOVE SOUTH ACROSS THE TEXAS PANHANDLE THROUGH THIS AFTERNOON. BEHIND THE COLD FRONT...STRONG NORTHERLY WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL BE POSSIBLE. OKZ001>003-TXZ001>005-030000- /O.EXT.KAMA.WI.Y.0004.080302T2031Z-080303T0000Z/ CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...BEAVER... FORGAN...DALHART...STRATFORD...SPEARMAN...GRUVER...PERRYTON... BOOKER...HIGGINS...FOLLETT 237 PM CST SUN MAR 2 2008 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS AFTERNOON FOR THE OKLAHOMA PANHANDLE AND THE FAR NORTHERN TEXAS PANHANDLE. NORTH WINDS IN THE 25 TO 35 MILE AN HOUR RANGE WITH GUSTS TO AROUND 45 MILES AN HOUR WILL BE COMMON THROUGH THE REST OF THE AFTERNOON BEHIND A STRONG COLD FRONT. VISIBILITIES WILL REDUCE IN SOME AREAS TO LESS THAN ONE MILE DUE TO BLOWING DUST. DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS. $$ TXZ006>020-030000- /O.EXT.KAMA.WI.Y.0004.080302T2031Z-080303T0600Z/ HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- INCLUDING THE CITIES OF...HARTLEY...CHANNING...DUMAS...BORGER... MIAMI...CANADIAN...VEGA...AMARILLO...PANHANDLE...WHITE DEER... PAMPA...SHAMROCK...WHEELER...HEREFORD...CANYON...CLAUDE... CLARENDON...WELLINGTON 237 PM CST SUN MAR 2 2008 ...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... THE WIND ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT. NORTH WINDS IN THE 25 TO 35 MILE AN HOUR RANGE WITH GUSTS TO AROUND 45 MILES AN HOUR WILL BE COMMON THROUGH THE REST OF THE AFTERNOON BEHIND A STRONG COLD FRONT. VISIBILITIES WILL REDUCE IN SOME AREAS TO LESS THAN ONE MILE DUE TO BLOWING DUST. DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS. $$ GOEHRING
000 WWUS74 KAMA 030227 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 827 PM CST SUN MAR 2 2008 ...THE WIND ADVISORY FOR THE SOUTHERN AND CENTRAL TEXAS PANHANDLE HAS BEEN DISCONTINUED... .THE WIND ADVISORY HAS BEEN DISCONTINUED AS THE SNOW AND BLOWING SNOW ADVISORY NOW TAKES ITS PLACE. STRONG WINDS OF 30 MPH WITH GUSTS OVER 50 MPH WILL CONTINUE THROUGH THE NIGHT WITH SNOW ALREADY BEGINNING ACROSS THE WESTERN PANHANDLE EXPECTED TO SPREAD EAST OVERNIGHT. TXZ006>020-030330- /O.CAN.KAMA.WI.Y.0004.000000T0000Z-080303T0600Z/ HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- INCLUDING THE CITIES OF...HARTLEY...CHANNING...DUMAS...BORGER... MIAMI...CANADIAN...VEGA...AMARILLO...PANHANDLE...WHITE DEER... PAMPA...SHAMROCK...WHEELER...HEREFORD...CANYON...CLAUDE... CLARENDON...WELLINGTON 827 PM CST SUN MAR 2 2008 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS DISCONTINUED THE WIND ADVISORY FOR THE CENTRAL AND SOUTHERN TEXAS PANHANDLE. STRONG NORTHERLY WINDS OF 30 MPH WITH GUSTS TO 50 MPH WILL CONTINUE ACROSS THE TEXAS PANHANDLE OVERNIGHT TONIGHT. BUT WITH SNOW ALREADY BEGINNING TO FALL...THE WIND ADVISORY HAS BEEN DISCONTINUED AND REPLACED WITH A SNOW AND BLOWING SNOW ADVISORY. $$ KIMBLE
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this wind advisory went out at Mar 2, 5:10 AM CST, 20 minutes earlier.
Area forecast discussion, Mar 2, 5:10 AM CST, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
510 AM CST SUN MAR 2 2008
.DISCUSSION...
FORECAST CHALLENGES WERE MANY STARTING WITH PRECIP CHANCES TODAY AND
PRECIP TYPE ALONG WITH THE POSSIBILITY OF SEVERE WX ACROSS THE FAR
EASTERN PORTIONS OF THE TEXAS PANHANDLE. IN ADDITION...STRONG WINDS
ARE EXPECTED LATER TODAY AND TONIGHT. CURRENT WATER VAPOR IMAGERY
AND RUC UPPER AIR ANALYSIS SHOW DIGGING POTENT UPPER TROUGH OVER THE
NORTHERN ROCKIES WITH STRONG HEIGHT FALLS NEARBY. THE UPPER TROUGH
WILL DIG/AMPLIFY DURING THE DAY...AND DRAG A COLD FRONT THROUGH THE
PANHANDLES. MODEL GUIDANCE HAS SLOWED DOWN THE PROGRESSION OF THIS
FRONT...WITH FROPA NOT EXPECTED ACROSS THE SOUTHERN PORTION OF THE
TEXAS PANHANDLE UNTIL LATER THIS AFTERNOON. EXPECT PRECIP TO START
THIS MORNING ACROSS THE FAR NORTHWEST WITH PRECIP CHANCES
INCREASING WITH TIME THROUGHOUT THE DAY. LLVL MOISTURE RETURN WILL
INCREASE DUE TO A STRONG 850 HPA JET AND SOUTHERLY SFC FLOW AND
SINCE THE FRONT HAS SLOWED DOWN ITS PROGRESSION...TEMPS WILL WARM UP
ALTHOUGH A LEAD S/WV AHEAD OF THE MAIN TROUGH WILL GENERATE
INCREASING CLOUD COVER WHICH CAN PUT A LIMIT ON THE AMOUNT OF
HEATING. ALL IN ALL...EXPECT A DECENT BAROCLINIC ZONE TO SET UP
ACROSS THE CWA WITH UPPER 40S FAR NORTHWEST TO THE LOWER 70S IN THE
FAR SOUTHEAST TEXAS PANHANDLE. THIS COMBINED WITH STEEP LAPSE RATES
ON THE ORDER OF AROUND 9.0 C/KM AND SBCAPE BETWEEN 500-800
J/KG...MAINTAINED MENTION OF TSTRMS WITH THE GREATEST THREAT ACROSS
THE FAR EASTERN PORTION OF THE TEXAS PANHANDLE. IN FACT THE LATEST
DAY 1 OUTLOOK HAS LIPSCOMB... HEMPHILL...AND WHEELER COUNTIES
INCLUDED IN A SLIGHT RISK.
ATTENTION THEN SHIFTS TO WINTER WX TONIGHT AND STRONG WINDS. MODEL
TRENDS SHOW STRONG SYNOPTIC SCALE LIFT WITH STRONG ISENTROPIC UPGLIDE
AND Q-VECTOR CONVERGENCE. ONCE THE FRONT PASSES THROUGH...WINDS WILL
SHIFT TO THE NORTH. SOUNDINGS STILL SUGGEST A QUICK TRANSITION FROM
RAIN TO SNOW AND WITH ALL AREAS SEEING SNOW TONIGHT. ENDED UP
INCREASING SNOW AMOUNTS WITH STRONG VERTICAL MOTION. AS FOR SNOWFALL
TOTALS...EXPECT SNOWFALL RATIOS ON THE ORDER OF 12 TO 1. THUS EXPECT
GENERALLY 1 TO 2 INCHES ACROSS THE CWA...MORE ACROSS THE NORTHWEST
AND LESS ACROSS THE SOUTHEAST PORTIONS OF THE CWA. GIVEN THESE
AMOUNTS...ENDED UP ISSUING A SNOW AND BLOWING SNOW ADVISORY.
NOW ONTO WINDS. STRONG CAA WILL AID STRONG WINDS TO DEVELOP TONIGHT.
MODEL SOUNDINGS INDICATE 850 HPA WINDS OF AROUND 50 KTS AND BUFKIT
MOMENTUM TRANSFER SHOWS WINDS OF AROUND 35 MPH REACHING THE SURFACE
TONIGHT. SINCE THIS IS IN THE REALM OF WIND ADVISORY CRITERIA...ENDED
UP ISSUING A WIND ADVISORY INITIALLY. THEN ONCE THE SNOW STARTS LATER
TONIGHT...EXPECT THE WINDS TO GENERATE AREAS OF BLOWING SNOW. HENCE
THE REASONING FOR THE SNOW AND BLOWING SNOW ADVISORY MENTIONED ABOVE.
EXPECT SOME WRAP AROUND PRECIP TO OCCUR MON MORNING BEFORE ENDING
LATER IN THE AFTERNOON AS THE UPPER TROUGH LIFTS NORTHEAST TOWARD
THE LOWER MISSISSIPPI VALLEY. SURFACE HIGH PRESSURE BUILDS INTO THE
AREA MON NIGHT. WITH CLEARING SKIES...ENDED UP TRENDING TOWARD
THE COOLER MOS GUIDANCE WITH LOWS IN THE TEENS TO MID 20S.
BRIEF WARM UP TUE WITH DOWNSLOPING SOUTHWESTERLY FLOW. HOWEVER A
REINFORCING SHOT OF COLDER AIR LOOKS TO ARRIVE WED AS ANOTHER SYSTEM
DIVES INTO THE CENTRAL PLAINS WED. UPPER DYNAMICS WITH THIS SYSTEM
DON/T LOOK AS IMPRESSIVE AS TODAYS SYSTEM ALTHOUGH SOME LIFT
ASSOCIATED WITH THIS SYSTEM CAN GENERATE PRECIP. SOUNDINGS AND
PARTIAL THICKNESSES SUGGEST A RAIN SNOW MIX AGAIN BUT WITH NOT AS
MUCH MOISTURE...NOT EXPECTING MUCH IN THE WAY OF SNOW ACCUMULATIONS.
THIS TROUGH GRADUALLY SLIDES TO THE EAST WITH DRY NORTHWEST FLOW
ALOFT. STILL LOOKS LIKE A DRY AND WARMING TREND FOR THE END OF THE
WEEK AND INTO THE NEXT WEEKEND.
CLK
&&
.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX 68 27 39 22 66 / 30 70 30 0 0
BEAVER OK 62 23 39 20 60 / 60 90 30 0 0
BOISE CITY OK 52 21 40 19 63 / 50 70 10 0 0
BORGER TX 64 28 39 26 65 / 50 80 30 0 0
BOYS RANCH TX 65 26 42 20 66 / 30 80 30 0 0
CANYON TX 70 26 39 20 66 / 20 70 40 0 0
CLARENDON TX 71 31 41 24 64 / 40 70 40 0 0
DALHART TX 60 22 41 17 64 / 40 80 20 0 0
GUYMON OK 56 23 42 20 63 / 60 70 20 0 0
HEREFORD TX 68 25 39 20 64 / 20 70 40 0 0
LIPSCOMB TX 66 28 39 23 61 / 60 80 30 0 0
PAMPA TX 66 29 38 26 63 / 50 80 30 0 0
SHAMROCK TX 69 33 42 25 61 / 50 70 40 0 0
WELLINGTON TX 73 33 43 25 61 / 40 60 40 0 0
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...SNOW AND BLOWING SNOW ADVISORY FROM 9 PM THIS EVENING TO 6 AM
CST MONDAY FOR THE FOLLOWING ZONES: DALLAM...HANSFORD...
LIPSCOMB...OCHILTREE...SHERMAN.
WIND ADVISORY FROM 3 PM THIS AFTERNOON TO 9 PM CST THIS EVENING
FOR THE FOLLOWING ZONES: DALLAM...HANSFORD...LIPSCOMB...
OCHILTREE...SHERMAN.
SNOW AND BLOWING SNOW ADVISORY FROM MIDNIGHT TONIGHT TO 12 PM
CST MONDAY FOR THE FOLLOWING ZONES: ARMSTRONG...CARSON...
COLLINGSWORTH...DEAF SMITH...DONLEY...GRAY...HARTLEY...
HEMPHILL...HUTCHINSON...MOORE...OLDHAM...POTTER...RANDALL...
ROBERTS...WHEELER.
WIND ADVISORY FROM 6 PM THIS EVENING TO MIDNIGHT CST TONIGHT FOR
THE FOLLOWING ZONES: ARMSTRONG...CARSON...COLLINGSWORTH...
DEAF SMITH...DONLEY...GRAY...HARTLEY...HEMPHILL...
HUTCHINSON...MOORE...OLDHAM...POTTER...RANDALL...ROBERTS...
WHEELER.
OK...SNOW AND BLOWING SNOW ADVISORY FROM 9 PM THIS EVENING TO 6 AM
CST MONDAY FOR THE FOLLOWING ZONES: BEAVER...CIMARRON...
TEXAS.
WIND ADVISORY FROM 3 PM THIS AFTERNOON TO 9 PM CST THIS EVENING
FOR THE FOLLOWING ZONES: BEAVER...CIMARRON...TEXAS.
&&
08/05Hazardous weather outlook, Mar 1, 6:53 PM CST, 10 hours 37 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 653 PM CST SAT MAR 1 2008 OKZ001>003-TXZ001>020-021200- ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH- DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE- OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER- 653 PM CST SAT MAR 1 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE... CAUTION IS ADVISED ON AREA LAKES THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN... THUNDERSTORMS WILL BE POSSIBLE ON SUNDAY...EXTENDING SOUTH OF A LINE FROM ADRIAN...TO DUMAS...TO BEAVER. STORMS ARE EXPECTED TO REMAIN BELOW SEVERE STRENGTH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. SCHNEIDER
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 5:45 AM CST | Snow and Blowing Snow Advisory | AMA | Armstrong, Carson, Collingsworth, Dallam, Deaf Smith, Donley and 14 more | 26 hr |
Nearby
Wind Advisories in Texas, 2008Wind Advisories in Oklahoma, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.